Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JoyEggnog

Urgent, Stopping Medicine...

I’ve had acne for the past 4-5 years, it’s on and off; randomly good for a while and severe outbreaks the other. I have had 4 abscesses aswell (my first one in 2009 on my neck just under the jaw bone, I had one on my forearm, side of my face and one near an earlobe. The last one was three years ago I think so 2009-2011!

I think I have eliminated the other factors that cause acne such as hygiene, diet etc. and it has to be genetics/ hormones?

Shaving my face seems to make it worse so I just trim the stubble.

I’ve been on Lymecycline for over a year – I noticed some results straight away, it would stop small spots for a while but I had a few bloody puss spots that would discharge really, really easy (washing face would cause them to discharge; so I have no choice but to pop them.

The doctor who prescribed Lymecycline wasn’t my family doctor… and he said he would evaluate my condition after three months (I went back and he told me to continue) six months after starting Lymecycline I went back to my registered? Doctor and she said I should have stopped after three months (as I was seeing no improvement) and decided I should see a dermatologist at the hospital; I would continue Lymecycline up until the appointment where she thought I’d be given Roaccutane by the dermatologist.

Now my skin CLEARS UP really, really, really good right before my appointment (to the point I thought I wouldn’t need any more medicine!) so the dermatologist decides not to prescribe Roaccutane…yet. I have to wait for a blood test (June 2014) and might start Roaccutane in July.

So I have to continue Lymecycline and use differin gel (the gel has helped with the marks – the marks form old spots have disappeared) but I still get new spots.

Now on top of all that I started to notice bloating from Lymecycline straight after taking it, it wasn’t too bad to start with. Three months in and I would randomly be EXTREMELY bloated (like I was pregnant) and it was all gas! The bloating has intensified the last month or so and I went to see my Dr Last week about it and she prescribed me Oxytetracycline (it’s supposed to stop or reduce the bloating, “supposed to”) I’m now more bloated than ever, every day in fact. (I’m no Dr, but apparently all the tetracyclines work by inhibiting the bacteria’s enzyme reactions – basically stopping the bacteria from multiplying? And some people are saying it’s “destroying the good bacteria in my gut too, resulting in the bloating?

So I’m now bloated, and have to go to the toilet before 11am (I’m at school too) I can hear my stomach/ intestines rumble (not from hunger)

I can’t keep this so will have to stop the medication, today, and call the doctor tomorrow… I will have to wait for Roaccutane/ try another medicine.

Sorry for the long post!

I would appreciate any advice on how to prevent bloating when having the tetracyclines, how to combat acne, or any products I should try.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×